Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Had period on 5th day after stopping familon. Had spotting on 3rd day. Which day is first day of period?

Hi,Am married, I have taken Femilon for the first time this Sept 2012.. my periods started on 5thday after i stopped taking Femilon. My doubt is i had jus one drop of bleeding on 3rd day after i stopped taking Femilon, bt proper bleeding started on 5th day after i stopped taking femilon.. 4th day , ther was no bleeding at all.. So do i consider 5th day as my first day of periods or the 3rd day wher i jus dad one drop????
Asked On : Wed, 17 Oct 2012
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
5th day may ne considered as the first day of your next menstrual period.
When on pills, it is normal to have a slight spotting followed by bleeding.
When on pills,bleeding occurs as a sign of withdrawl bleeding.the next cycle of femilon should be started on the 5th day of your peeiods.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Homeopath Dr. Swati's  Response
5th day may ne considered as the first day of your next menstrual period.
When on pills, it is normal to have a slight spotting followed by bleeding.
When on pills,bleeding occurs as a sign of withdrawl bleeding.the next cycle of femilon should be started on the 5th day of your peeiods.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor